# SDR WX0A2024050332027

- Difficulty date: April 24, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 26,773 hours, 16,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 21-22 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1000-0008: 130-06 (S/M) ON LOWER FUSELAGE STRUCTURE, CORROSION FOUND ON STR 38L BTW FR 21-FR 22. / LOWER FUSELAGE STRUCTURE, STRINGER 38L BTW FR 21-22 FOUND WITHIN LIMITS PER SRM 51-73-11 PARA.4 , TABLE 1 AND FIG.012 REV.148. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED, SEE AWS FOR DETAILS. BLEND DIMENSIONS: L: 2.500IN, W: 1.00IN, D: 0.003IN, NOMINAL THICKNESS: 0.078IN"
